| Catalog Number |
02.12.0512FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery 10 days post primary due to infection.The surgeon performed a washout and revised the liner.The surgery was completed successfully.The pathogen is unknown.
Additional Manufacturer Narrative
Batch review performed on 05 july 2023: lot 189060: (b)(4) manufactured and released on 22-feb-2020.Expiration date: 2024-02-13.No anomalies found related to the problem.To date, 73 items of the same lot have been sold without any similar reported event in the period of review.